Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 55, Number 4
HTML articles powered by AMS MathViewer

In Memoriam: Vladimir Voevodsky
Eric M. Friedlander PDF
Bull. Amer. Math. Soc. 55 (2018), 403-404
Vladimir Voevodsky—An appreciation
Marc Levine PDF
Bull. Amer. Math. Soc. 55 (2018), 405-425
An introduction to univalent foundations for mathematicians
Daniel R. Grayson PDF
Bull. Amer. Math. Soc. 55 (2018), 427-450
Commentary on “A brief history of the classification of the finite simple groups” by Ronald Solomon
Robert M. Guralnick PDF
Bull. Amer. Math. Soc. 55 (2018), 451-452
Afterword to the article “A brief history of the classification of the finite simple groups”
Ron Solomon PDF
Bull. Amer. Math. Soc. 55 (2018), 453-457
Tverberg’s theorem is 50 years old: A survey
Imre Bárány and Pablo Soberón PDF
Bull. Amer. Math. Soc. 55 (2018), 459-492
On the genesis of Robert P. Langlands’ conjectures and his letter to André Weil
Julia Mueller PDF
Bull. Amer. Math. Soc. 55 (2018), 493-528
PDF
Bull. Amer. Math. Soc. 55 (2018), 529-543